# SDR DALA2024090508741

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 22,655 hours, 10,384 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3017 - ATB - DUE TO AVIONICS COOLING SKIN AIR OUTLET VALVE FAILING OPEN AND UNABLE TO PRESSURIZE THE CABIN. CORRECTIVE ACTION: REPLACED SKIN AIR OUTLET VALVE. (LP 6091066)
